# SDR ABXA9800086

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 97537841
- Condition: Corroded
- Location: Bs 70
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STA 70 AT LONGERON 33R TO 35R, FLOOR SUPPORT ANGLE HAS HEAVY EXFOLIATION CORROSION.  REPAIRED IAW DC8 SRM 53-2-0.
